Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 7, NWS Hastings, NE
NWS Hastings, NE issued this river flood warning at Feb 18, 2011, 6:00 PM CST for Nance County, Nebraska. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 6:00 PM CST (00:00 UTC)
- Expired
- Feb 21, 2011, 1:11 PM CST
- In force
- 67 hr
- Issued by
- NWS Hastings, NE
- Flood severity
- Minor
County Nance County, NE
The radar
The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Loup River near Genoa (GELN1).
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06793000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
129 WGUS43 KGID 190003 FLWGID BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 603 PM CST FRI FEB 18 2011 ...THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-191203- /O.NEW.KGID.FL.W.0007.110219T0000Z-110221T0000Z/ /GELN1.1.ER.110219T0000Z.110219T0000Z.110220T0600Z.NO/ 603 PM CST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A * FLOOD WARNING FOR THE LOUP RIVER NEAR GENOA. * UNTIL SUNDAY EVENING..... * AT 5:45 PM FRIDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. AN ICE JAM THAT FORMED ON THE LOUP RIVER NEAR FULLERTON EARLIER TODAY HAS REPORTEDLY BROKEN OPEN AND RELEASED THE WATER AND ICE DOWNSTREAM. THE LOUP RIVER NEAR GENOA IS STILL VERY ICE COVERED AND PRONE TO ICE JAM FLOODING. THEREFORE...LOW LAND FLOODING IS EXPECTED LATER THIS EVENING INTO TONIGHT ALONG THE LOUP RIVER NEAR GENOA AND ACROSS EASTERN NANCE COUNTY AS THE REMNANT ICE FLOWS AND HIGHER WATER FROM THE FULLERTON AREA REACH GENOA. * AT 9.0 FEET...LOWLAND FLOODING OCCURS. $$
8 follow-up statements
757 WGUS83 KGID 190014 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 614 PM CST FRI FEB 18 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-191214- /O.CON.KGID.FL.W.0007.000000T0000Z-110221T0000Z/ /GELN1.1.IJ.110219T0600Z.110219T0600Z.110220T0600Z.NO/ 614 PM CST FRI FEB 18 2011 CORRECTED VTEC CODE TO INDICATE CAUSE OF FLOODING AS AN ICE JAM. THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * UNTIL SUNDAY EVENING..... * AT 5:45 PM FRIDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. AN ICE JAM THAT FORMED ON THE LOUP RIVER NEAR FULLERTON EARLIER TODAY HAS REPORTEDLY BROKEN OPEN AND RELEASED THE WATER AND ICE DOWNSTREAM. THE LOUP RIVER NEAR GENOA IS STILL VERY ICE COVERED AND PRONE TO ICE JAM FLOODING. THEREFORE...LOW LAND FLOODING IS EXPECTED LATER THIS EVENING INTO TONIGHT ALONG THE LOUP RIVER NEAR GENOA AND ACROSS EASTERN NANCE COUNTY AS THE REMNANT ICE FLOWS AND HIGHER WATER FROM THE FULLERTON AREA REACH GENOA. * AT 9.0 FEET...LOWLAND FLOODING OCCURS. $$
285 WGUS83 KGID 191042 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 442 AM CST SAT FEB 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-192242- /O.EXT.KGID.FL.W.0007.000000T0000Z-110221T0400Z/ /GELN1.1.IJ.110219T0230Z.110219T0945Z.110220T1000Z.NO/ 442 AM CST SAT FEB 19 2011 THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * AT 3:45 AM SATURDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 10 FEET THROUGH THIS MORNING AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. DUE TO UNCERTAINTY ASSOCIATED WITH WITH FLOODING CAUSED BY ICE JAMS...THE RIVER STAGE MAY VARY BY PLUS OR MINUS A HALF OF FOOT. * AT 11.0 FEET...LOWLAND FLOODING OCCURS...AND AFFECTS AGRICULTURAL AREAS ADJACENT TO THE RIVER. $$
432 WGUS83 KGID 191546 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 946 AM CST SAT FEB 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-200346- /O.CON.KGID.FL.W.0007.000000T0000Z-110221T0400Z/ /GELN1.1.IJ.110219T0230Z.110219T1200Z.110220T1000Z.NO/ 946 AM CST SAT FEB 19 2011 THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * AT 8:45 AM SATURDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. DUE TO UNCERTAINTY ASSOCIATED WITH FLOODING CAUSED BY ICE JAMS...THE FORECAST MAY BE UPDATED TO ADJUST TIMING OF THE EXPECTED RIVER STAGE LEVELS. * AT 11.0 FEET...LOWLAND FLOODING OCCURS...AND AFFECTS AGRICULTURAL AREAS ADJACENT TO THE RIVER. $$
296 WGUS83 KGID 200429 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1029 PM CST SAT FEB 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-201629- /O.EXT.KGID.FL.W.0007.000000T0000Z-110221T0600Z/ /GELN1.1.IJ.110219T0230Z.110219T1200Z.110220T1200Z.NO/ 1029 PM CST SAT FEB 19 2011 THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * AT 9:45 PM SATURDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE RIVER CONTINUES TO BE IMPACTED BY ICE JAMS AND IS EXPECTED TO REMAIN NEAR FLOOD STAGE INTO TOMORROW. BECAUSE THE UNCERTAINTY ASSOCIATED WITH FLOODING CAUSED BY ICE JAMS...THE RIVER STAGE MAY VARY BY PLUS OR MINUS A HALF OF A FOOT. . * AT 9.0 FEET...LOWLAND FLOODING OCCURS. $$
929 WGUS83 KGID 201559 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 959 AM CST SUN FEB 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-210359- /O.EXT.KGID.FL.W.0007.000000T0000Z-110224T0635Z/ /GELN1.1.IJ.110219T0230Z.110219T1200Z.110223T1235Z.NO/ 959 AM CST SUN FEB 20 2011 THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * AT 9:45 AM SUNDAY THE STAGE WAS 8.4 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER CONTINUES TO BE IMPACTED BY ICE JAMS AND IS EXPECTED TO REMAIN NEAR FLOOD STAGE INTO TOMORROW. BECAUSE OF THE UNCERTAINTY ASSOCIATED WITH FLOODING CAUSED BY ICE JAMS...THE RIVER STAGE MAY VARY BY PLUS OR MINUS A FOOT. . * AT 9.0 FEET...LOWLAND FLOODING OCCURS. $$
921 WGUS83 KGID 210321 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 921 PM CST SUN FEB 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-211521- /O.EXT.KGID.FL.W.0007.000000T0000Z-110224T1200Z/ /GELN1.1.IJ.110219T0230Z.110219T1200Z.110223T1800Z.NO/ 921 PM CST SUN FEB 20 2011 THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * AT 8:45 PM SUNDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 9.0 FEET. * THERE IS AN ICE JAM AT THE HIGHWAY 39 BRIDGE WHICH IS FUNNELING THE WATER THROUGH A NARROW CHANNEL. THERE IS A POSSIBILITY OF A NEW AND MORE EXTENSIVE ICE JAM SHOULD THIS SMALL CHANNEL OF WATER AGAIN BECOME CLOGGED. RIVER LEVELS ARE EXPECTED TO FLUCTUATE SIGNIFICANTLY AT GENOA UNTIL THE ICE CLEARS UP AND MAY EASILY VARY FROM 8.0 FEET TO 10.0 FEET WITHIN A SHORT AMOUNT OF TIME. THESE ICE CONDITIONS MAY PERSIST FOR SEVERAL DAYS. * AT 9.0 FEET...LOWLAND FLOODING OCCURS. $$
630 WGUS83 KGID 211458 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 858 AM CST MON FEB 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-220258- /O.CON.KGID.FL.W.0007.000000T0000Z-110224T1200Z/ /GELN1.1.IJ.110219T0230Z.110219T1200Z.110223T1800Z.NO/ 858 AM CST MON FEB 21 2011 THE FLOOD WARNING CONTINUES FOR THE LOUP RIVER NEAR GENOA. * AT 7:45 AM MONDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.0 FEET. * THERE IS AN ICE JAM AT THE HIGHWAY 39 BRIDGE WHICH CONTINUES TO PROMOTE LOWLAND FLOODING IN THE AREA. RIVER LEVEL FLUCTUATIONS BETWEEN 8.0 AND 10.0 FEET CAN BE EXPECTED. ALTHOUGH RIVER LEVELS MAY PERIODICALLY FALL BELOW FLOOD STAGE...THESE RIVER LEVEL FLUCTUATIONS WILL LIKELY PRESENT ADDITIONAL FLOODING IN THE COMING DAYS. * AT 9.0 FEET...LOWLAND FLOODING OCCURS. $$
137 WGUS83 KGID 211911 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 111 PM CST MON FEB 21 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY NEC125-211941- /O.CAN.KGID.FL.W.0007.000000T0000Z-110224T1200Z/ /GELN1.1.IJ.110219T0230Z.110219T1200Z.110220T2327Z.NO/ 111 PM CST MON FEB 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE LOUP RIVER NEAR GENOA. * AT 12:45 PM MONDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 9.0 FEET. * ALTHOUGH RIVER LEVEL FLUCTUATIONS OF AROUND A HALF FOOT WILL REMAIN POSSIBLE...THE AVERAGE RIVER LEVEL IS EXPECTED TO CONTINUE TRENDING DOWNWARD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at Feb 18, 5:50 PM CST, 10 minutes earlier.
Area forecast discussion, Feb 18, 5:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 550 PM CST FRI FEB 18 2011 .AVIATION...00Z KGRI TAF. WIND WILL REMAIN OUT OF THE SOUTHEAST THROUGH TOMORROW AND WILL CONTINUE TO BE FAIRLY LIGHT. HIGH CLOUDS WILL PERSIST THROUGH MUCH OF THE PERIOD WITH LOW CLOUDS INCREASING BY SATURDAY AFTERNOON. WILL KEEP CEILINGS IN THE VFR RANGE FOR NOW...BUT WOULD NOT BE SURPRISED TO SEE CEILINGS FALL INTO MVFR RANGE BY LATE TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 337 PM CST FRI FEB 18 2011/ SHORT TERM...TONIGHT THROUGH 00Z MONDAY. MAIN FORECAST CONCERNS WILL BE CHANCE FOR PRECIPITATION AND PRECIPITATION TYPE FOR SATURDAY AFTERNOON THROUGH SUNDAY AND TEMPERATURES THROUGH THE PERIOD. SATELLITE AND OBSERVATIONS INDICATE CIRRUS CONTINUES TO STREAM THROUGH THE FORECAST AREA THIS AFTERNOON. SURFACE ANALYSIS SHOWS A SURFACE HIGH PRESSURE SYSTEM GRADUALLY SHIFTING TO THE EAST DURING THE AFTERNOON AND WINDS HAVE FINALLY TURNED TO THE SOUTH AND STARTED TO INCREASE IN THE WESTERN PART OF THE FORECAST AREA. MODELS ARE FAIRLY CONSISTENT THROUGH SATURDAY...THEN THERE ARE A FEW DIFFERENCES IN LOCATION OF THE WEATHER SYSTEM THAT MOVES THROUGH THE AREA BRINGING THE PRECIPITATION TO THE REGION. PLAN TO KIND OF BLEND THEM...BUT WILL TREND TOWARD THE GFS/ECMWF WHICH ARE THE MOST CONSISTENT. THE SURFACE HIGH PRESSURE SYSTEM ACROSS THE AREA THIS AFTERNOON WILL CONTINUE TO MOVE TO THE EAST TONIGHT. THE WINDS WILL TURN TO THE SOUTH/SOUTHEAST AND LOW LEVEL MOISTURE WILL INCREASE. THERE IS FAIRLY DECENT WARM ADVECTION IN THE LOWER LEVELS AND EXPECT AN INCREASE IN CLOUDS THROUGH THE NIGHT. WITH THE INCREASE IN LOW LEVEL MOISTURE TEMPERATURES WILL NOT FALL OFF AS MUCH TONIGHT. ON SATURDAY THE MOISTURE CONTINUES TO MOVE INTO THE AREA AND THE UPPER LEVEL WAVE STARTS TO MOVE INTO THE AREA. FAIRLY STRONG WARM ADVECTION IS EXPECTED AND BY LATE AFTERNOON EXPECT THERE MAY BE SOME DRIZZLE ACROSS MUCH OF THE AREA. SATURDAY NIGHT THE UPPER LOW STARTS TO MOVE INTO THE PLAINS AND THE SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES. A WARM FRONT STARTS TO LIFT TO THE NORTH ACROSS KANSAS. THE CAPE INCREASES DURING THE EVENING AND THROUGH THE NIGHT UNTIL MOST UNSTABLE CAPE IN THE SOUTH AND SOUTHWEST PART OF THE FORECAST AREA IS AROUND 1600 J/KG FROM THE NAM AND AROUND 600 J/KG FROM THE GFS. EITHER WAY THAT IS GOOD CAPE FOR MID FEBRUARY. THE BULK SHEAR IS AROUND 65 KNOTS AS WELL. THERE IS A FAIR CHANCE THERE WILL BE SOME THUNDERSTORMS AROUND THE AREA AND WOULD EVEN EXPECT POSSIBILITY OF SOME HAIL. TEMPERATURES ALOFT ARE WARM ENOUGH THAT THERE SHOULD BE MELTING AND THE PRECIPITATION SHOULD BE IN THE FORM OF RAIN. THE PROBLEM LIES IN THE FACT THAT THE SURFACE TEMPERATURES IN THE NORTH ARE NEAR ENOUGH TO FREEZING THAT THERE IS SOME CONCERN WITH FREEZING PRECIPITATION. THE COLD AIR MOVES INTO THE AREA RATHER QUICKLY ON SUNDAY MORNING. MOST OF THE HIGH TEMPERATURES WILL BE EARLY ON SUNDAY AS THE COLD AIR MOVES INTO THE AREA. THE UPPER LOW CONTINUES TO MOVE TO THE NORTHEAST AND WITH THIS THE PRECIPITATION COMES TO AN END ON SUNDAY AS DRIER AIR MOVES INTO THE AREA. THERE IS ONLY A SHORT TIME FROM WHEN THE COLD AIR MOVES INTO THE AREA AND WHEN THE PRECIPITATION COMES TO AN END. LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. CONCERNS IN THE LONG TERM WILL INCLUDE TEMPERATURES ALONG WITH PRECIPITATION CHANCES EARLY AND THEN AGAIN TOWARDS THE END OF THE WORK WEEK. EXPECTING MAIN PRECIPITATION BAND TO BE NORTH AND EAST OF THE CWA BY 00Z MONDAY. HOWEVER THE QUESTION FOR SUNDAY NIGHT INTO MONDAY WILL BE IF WE GET ANY WRAP AROUND LIGHT SNOW. BY 00Z MONDAY MODELS PLACING THE SURFACE LOW ACROSS CENTRAL/SOUTHERN IOWA AND RAPIDLY EJECT IT EASTWARD OVER THE NEXT 12 HOURS. THE NORTHERN PART OF OUR CWA WILL BE CLOSE...BUT FOR NOW WILL LEAVE THE CHANCE FOR SNOW OUT SINCE ANY SNOW WE DO GET WILL BE ON THE LIGHT SIDE. I DO EXPECT THE WINDS TO STAY UP OVERNIGHT SUNDAY INTO MONDAY MORNING AS A TIGHT PRESSURE GRADIENT REMAINS WITH THE LOW PRESSURE SLIDING EAST AND HIGH PRESSURE DROPPING IN FROM THE NORTH. MONDAY WILL BE A BIT OF A RAW DAY WITH COLDER AIR SPILLING IN FROM THE NORTH TO GO ALONG WITH THE WINDS...ESPECIALLY IN THE MORNING. MEANWHILE LOOKING AT THE BIG PICTURE...LONG RANGE MODELS IN GOOD AGREEMENT IN DIGGING A MID LEVEL LOW PRESSURE SOUTH ALONG THE PACIFIC COAST SUNDAY NIGHT INTO TUESDAY...WITH ANOTHER TROUGH FURTHER NORTH ACROSS THE NORTHERN ROCKIES BY MID DAY TUESDAY. QUESTION THEN BECOMES HOW QUICKLY DO THESE SYSTEMS EJECT EAST AND DO THEY PHASE. APPEARS IT WILL BE THURSDAY INTO FRIDAY WHEN THEY AFFECT THE PLAINS REGION. HAVE GONE AHEAD AND INSERTED POPS FOR THIS TIME FRAME ALTHOUGH WON'T GO TOO CRAZY AS MODEL AGREEMENT REGARDING TIMING AND LOCATION STILL UNCERTAIN. REGARDING TEMPERATURES...AFTER STARTING OUT ON THE COOL SIDE MONDAY...SOMEWHAT WARMER WEATHER EXPECTED TUESDAY AND WEDNESDAY BEFORE NEXT FRONTAL PASSAGE LATER WEDNESDAY MARKS THE START OF COOLER WEATHER FOR THURSDAY AND FRIDAY. FINALLY THE AMOUNT OF COOLING THAT TAKES PLACE WED NIGHT AND THURSDAY BEHIND THE FRONT WILL DICTATE OUR PRECIPITATION TYPE ON THURSDAY. FOR NOW WILL GO WITH SLIGHT CHANCE OF SNOW NORTHWEST AND RAIN/SNOW MIX SOUTHEAST. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 18, 4:14 AM CST, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 414 AM CST FRI FEB 18 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 191200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 414 AM CST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. A FEW OF THE STORMS COULD BECOME STRONG AND PRODUCE HAIL UP TO THE SIZE OF DIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.